American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Klaus Böhmer, Willy Govaerts and Vladimí r Janovský. Numerical detection of symmetry breaking bifurcation points with nonlinear degeneracies. Math. Comp. 68 (1999) 1097-1108. MR 1627846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Ashwin, Klaus Böhmer and Zhen Mei. A numerical Liapunov-Schmidt method with applications to Hopf bifurcation on a square . Math. Comp. 64 (1995) 649--670, S19--S22. MR 1284661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. P. B. Eggermont and Ch. Lubich. Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line . Math. Comp. 56 (1991) 149-176. MR 1052091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric Schechter. Sharp convergence rates for nonlinear product formulas . Math. Comp. 43 (1984) 135-155. MR 744928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Laurent VĂ©ron. Some remarks on the convergence of approximate solutions of nonlinear evolution equations in Hilbert spaces . Math. Comp. 39 (1982) 325-337. MR 669633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Olavi Nevanlinna. On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces . Math. Comp. 32 (1978) 321-334. MR 0513203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. G. Dotson. An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space . Math. Comp. 32 (1978) 223-225. MR 0470779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. B. Rall. A quadratically convergent iteration method for computing zeros of operators satisfying autonomous differential equations . Math. Comp. 30 (1976) 112-114. MR 0405831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1